戴洪帅简介
 2016-09-09 10:22:35 浏览

       Hongshuai Dai  (戴洪帅)

Associate Professor

Add: School of Statistics,  Shandong University of Finance and Economics, Jinan, 250014 China

E-mail:daihongshuai66@163.com

Short Bio.

Dr Hongshuai Dai obtained his Ph.D. from Central South University, Changsha, China, in July 2010. After completion of his doctoral degree, he joined School of Mathematics and Information Sciences, Guangxi University. After that, Dr Hongshuai Dai joined Shandong University of Finance and Economics,  in the School of Statistics as an Associate Professor. Dr. Hongshuai Dai once visited Michigan State University and worked at Carleton University and University of Macau.

Research Areas

Limit Theorem; Stochastic Analysis; Queueing Theory; Applied Statistics Actuarial Science

Opportunities for Graduate Studies

If you are interested in my research areas and wish to pursue graduate studies, please contact me by email directly.

PublicationsSince 2010)

[1] Hongshuai Dai, Yuqiang Li. A weak limit theorem for generalized multifractional

Bronwian motion. Stat. Prob. Lett. 2010, 80: 348-356.

[2] Zaiming Liu, Hongshuai Dai. A note on operator self-similar Gaussian vector fields. Appl. Math. Lett. 2010, 23: 842-846.

[3] Hongshuai Dai, Zaiming Liu, Nana Luan. Optimal dividend strategies in a dual

model with capital injections. Math. Method. Oper. Res. 2010, 72: 129-143.

[4] Hongshuai Dai, Zaiming Liu. Optimal financing and dividend control in the dual

model. Mathematical and Computer Modelling 2011, 53: 1921-1928.

[5] Hongshuai Dai, Yuqiang Li. A note on approximation to multifractional Brownian

motion. Science China Mathematics 2011, 54: 2145-2154.

[6] Hongshuai Dai, Yuqiang Li. Stable sub-Gaussian models constructed by Poisson

processes. Acta Mathematica Scientia 2011, 31: 1945-1958.

[7] Yuqiang Li, Hongshuai Dai. Approximations of fractional Brownian motion.

Bernoulli 2011, 17: 1195-1216.

[8] Hongshuai Dai. Weak convergence to multifractional Brownian motion of

Riemann-Liouville type in Besov spaces. Journal of Applied Mathematics and

Computing 2012, 38: 601-615.

[9] Hongshuai Dai. Convergence in law to operator fractional Brownian motions.

Journal of Theoretical Probability 2013, 26: 676-696.

[10] Hongshuai Dai. Convergence in law to operator fractional Brownian motion of

Riemann-Liouville type. Acta Mathematica Sinica, English Series 2013, 29:777-788. 

[11] Hongshuai Dai, Yiqiang, Q. Zhao. Wireless 3-Hop Networks with Stealing Revisited: A Kernel Approach. INFORS.  2013, 51: 192-205. 

[12] Hongshuai Dai. Approximation to multifractional Riemann-Liouville Brownian sheet. Communications in Statistics: Theory and Method 2015, 44:1399-1410.

[13] Yang Song, Zaiming Liu, Hongshuai Dai.  Exact tail asymptotics for a discrete-time preemptive priority queue. Acta Mathematicae Applicatae Sinica (English Series) 2015, 31: 43-58.  

[14] Hongshuai Dai, Cangxin Tang. Optimal asset control of the diffusion model under consideration of the time value of ruin. Bulletin of the Iranian mathematical Society 2015, 41:141-158. 

[15] Hongshuai Dai, Donald A. Dawson, Yiqiang Q. Zhao. Kernel method for stationary tails from discrete to continuous, in Asymptotic Laws and Methods in Stochastics, Fields Institute Communications Series, edited by Dawson, Kulik, Ould Haye, Szyszkowicz and Zhao, Springer, 2015, PP: 297-328.

[16] Hongshuai Dai. Random walks and subfractional Brownian motion. Communications in Statistics: Theory and Method 2016, 45:2834-2841.

[17] Dengxiang Huang, Chunhong Li, Hongshuai Dai. Applications of adaptive elastic net procedure for logistic regression model. Chinese Journal of Engineering Mathematics 2015, 32:759-771.

[18] Guangjun Shen, Liheng Sang, Hongshuai Dai. Weak convergence to multifractional Brownian sheet of Riemann-Liouville type in Besov space. Mathematica Applicate 2016, 4: 749-760.

[19] Lingtao Kong, Hongshuai Dai. Convergence rate in precise asymptotics for Davis law of large numbers. Stat. Prob. Lett. 2016. 119:295-300

[20] Lingtao Kong, Hongshuai Dai. Convergence rates in precise asymptotics for a kind of complete moment convergence. Stochastic and Dynamics 2017, 02: e1750015.

[21] Hongshuai Dai, Guangjun Shen, Lingtao Kong. Limit theorems for functionals of Gaussian vectors. Frontiers of Mathematics in China 2017, 4: 821-842.

[22] Hongshuai Dai, Lingtao Kong. Optimal asset control of the dual model with a penalty at Ruin. Journal of Mathematical Research with Applications 2017, 37: 477-488

[23] Lingtao Kong, Hongshuai Dai. Exact asymptotics in complete moment convergence for record times and the associated counting process. Chinese Journal of Applied Probability and Statistics  2017, 33: 257-266.

[24] Shilong Li,  Chuancun Yin, Xia Zhao, Hongshuai Dai. Stochastic interest model based on compound Poisson process and applications in actuarial science. Mathematical Problems in Engineering 2017 (2017): 3472319

[25] Hongshuai Dai, Lingtao Kong, Yang Song. Exact tail asymptotics for a two-stage queue: Complete solution via kernel method. RAIRO-Oper. Res. 2017

[26]  Chaoran Cui, Huidi Fang, Xiang Deng, Xiushan Nie, Hongshuai Dai, Yilong Yin. Distribution-oriented aesthetics assessment for image search. The 40th International ACM SIGIR Conference on Research and Development in Information Retrieval (SIGIR'17).      

 

 

 

Copyright©2011 山东财经大学统计学院
TEL:0531-88525952 EMAIL:tongji@sdufe.edu.cn
地址:山东省·济南市 邮编:250014